# SDR ASAA2021070735339

- Difficulty date: July 7, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 45,740 hours, 13,707 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupling
- Part number: 8220987004
- Part serial: 178079
- Condition: Failed
- Location: Hf Antenna
- Part time: 30,072 hours, 8,714 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF 1 SHOWS FAIL IN BOTH ACTIVE AND STANDBY. GROUNDED - YES. REMOVED & REPLACED HF 1 ANTENNA COUPLER PER B737-800 AMM 23-11-61. INSTALLATION TEST GOOD PER AMM 23-11-61. PERFORMED HF COMM STSTEM TEST PER AMM 23-11-00-730-801. BOTH HF 1 +2 TEST NORMAL.
